Positive definite functions and dual pairs of locally convex spaces

Daniel Alpay, Saak Gabriyelyan

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

Using pairs of locally convex topological vector spaces in duality and topologies defined by directed families of sets bounded with respect to the duality, we prove general factorization theorems and general dilation theorems for operator-valued positive definite functions.

Original languageEnglish
Pages (from-to)463-482
Number of pages20
JournalOpuscula Mathematica
Volume38
Issue number4
DOIs
StatePublished - 1 Jan 2018

Keywords

  • Dilation theory
  • Dual pair
  • Locally convex space
  • Positive definite function
  • The (strong) factorization property

Fingerprint

Dive into the research topics of 'Positive definite functions and dual pairs of locally convex spaces'. Together they form a unique fingerprint.

Cite this